MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely positive alinity i prolactin for one sample when compared to other methods.(abbott reference 3.46 to 19.40 ng/ml).(b)(6) 2024 sid (b)(6) alinity initial result 58.58 ng/ml, repeat result 56.31 ng/ml.Siemens results 11.10 ng/ml (siemens reference range 2.10 to 17.70 ng/ml).Beckman result 19.95 ng/ml (beckman reference range 2.10 to 17.10 ng/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 patient identifier complete information: (b)(6).Section e1 phone number complete information: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation for false elevated alinity i prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A ticket search by lot indicates that the reagent lot performs as expected.Trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations relating to the complaint under review.Labeling was reviewed and sufficiently addresses the customer's issue.In house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency with the alinity i prolactin assay for lot 53596ud00 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19059579
Report Number3005094123-2024-00173
Device Sequence Number20521206
Product Code CFT
UDI-Device Identifier00380740121587
UDI-Public(01)00380740121587(17)240615(10)53596UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Catalogue Number07P66-30
Device Lot Number53596UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown